# SDR DALA2025010800171

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 9,124 hours, 1,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 FUSELAGE SKIN HAS A GOUGE ABOVE THE BULK CARGO DOOR APPROX MIDDLE OF THE DOOR OPENING. CORRECTIVE ACTION: REPAIRED PER A330 SRM NEO 53-41-11. (0750389)
